MAUDE Adverse Event Report: U&I CORPORATION ASPIRON ACP SYSTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

U&I CORPORATION ASPIRON ACP SYSTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Catalog Number NCA2041
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Screw and plate were not removed from patient body and product information was not provided.Therefore, we can't check manufacturing & inspection records at this time.
 
Event or Problem Description
Patient was operated with anterior cervical plate system on (b)(6) 2018.At the time of surgery the screw was down.7 week postoperatively, lower screw on the 2 level plate backed out a bit.Patient is fine and has no problems.

Brand Name
ASPIRON ACP SYSTEM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
U&I CORPORATION
20,sandan-ro,76beon-gil
uijeongbu, gyeonggi-do 11781
KS  11781
MDR Report Key7697404
Report Number9617297-2018-00006
Device Sequence Number1618992
Product Code KWQ
UDI-Device Identifier08800015911542
UDI-Public08800015911542
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131200
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNCA2041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2018
Initial Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR